# SDR DALA2024100809801

- Difficulty date: October 2, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0595301) Z CHANNEL HAS MULTIPLE SPOTS OF CORROSION FROM STA 727E-STA 767 STR 24R. REMOVED AND REPLACED ZCHANNEL FROM STA 727 TO 767 STR 24R I.A.W B737-800 SRM 51-40-02-0G AND DWG 146A7500 REV C.
